# SDR DALA2021091005364

- Difficulty date: March 16, 2020
- Submitted: September 11, 2021
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 82,181 hours, 15,942 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION STAG FOR MAINTENANCE H CHECK FOUND CRACK COMMON TO THE #2 PYLON UPPER SPAR WEB AT NAC STA 221.25-237 AT POWER FEEDER CABLE CUTOUT TO THE INBOARD FORWARD NUTPLATE. C/W ERA 585804-14. (LP 1531838)
